# SDR SWI2025F01225

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL SURROUND STRUCTURE, FORWARD UPPER CORNER, DROP DOWN DOOR STOP ASSY DEFORMED FROM STOP BOLT  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW PASSENGER DOOR EXTERNAL SURROUND STRUCTURE, FWD UPPER CORNER, DOOR STOP ASSEMBLY WITH P/N: 600-38087-41 PER CRJ700 SRM 51-42-21-001-001-A01 & DWG SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.OPS AND FUNCTIONAL TEST GOOD AT THIS TIME PER CRJ700 AMM 52-11-00-710-801-A02 & AMM 52-11-02-720-801-A01. SEE CONTINUATION CARD FOR DETAILS.
